# SDR VNAA2019122699904

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744.15-752
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH SIDE SEAT RAIL BETWEEN 744.15-752 HAD CORROSION.  REMOVED LT SIDE SEAT TRACK BETWEEN BS 743 AND 763 INSTALLED NEW SIDE SEAT RAIL
